SciELO - Scientific Electronic Library Online

 
vol.34 número4Computing the maximal signless Laplacian index among graphs of prescribed order and diameterA New Closed Graph Theorem on Product Spaces índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

CHO, Min-Hyung; LI, Ronglu  y  SWARTZ, Charles. The Banach-Steinhaus Theorem in Abstract Duality Pairs. Proyecciones (Antofagasta) [online]. 2015, vol.34, n.4, pp.391-399. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172015000400007.

Let E, F be sets and G a Hausdorff, abelian topological group with b : E X F→ G; we refer to E, F, G as an abstract duality pair with respect to G or an abstract triple and denote this by (E,F : G). Let (Ei,Fi : G) be abstract triples for i = 1, 2. Let Fi be a family of subsets of    Fi    and let    τFi(Ei)    =    τi be    the    topology on    Ei   of uniform convergence on the members of Fi. Let J be a family of mappings from Ei to E2. We consider conditions which guarantee that J is τ12equicontinuous. We then apply the results to obtain versions of the Banach-Steinhaus Theorem for both abstract triples and for linear operators between locally convex spaces.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons